# SDR CALA2019031500411

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 63,086 hours, 27,035 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47145133
- Condition: Leaking
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(SUPPORT TASK) REMOVE AND REPLACE THE THSA. REFER TO N/R: 96 17583. CHANGED DUE TO A LEAK. REMOVED & REPLACED THSA IAW AMM 27-44-51-000-001-A & 27-44- 51-400-001. OPS CHECK GOOD NO DEFECTS NOTED IAW AMM 27-41-0 0-730-001. REFER TO N/R: 9617583. WORK PERFORMED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1271165  SN OFF 1508 ACTUATOR, TRIMM OFF 31-2743-9-0001 1508 ON 31-2743-9-0001 1413.
